# SDR GAIA01300OP

- Difficulty date: August 20, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1705 - IAH-FWA - DURING CRUISE, THE COCKPIT EMERGENCY EXIT LIGHT ILLUMINATED AND THEN DISCHARGED.  THE AIRCRAFT CONTINUED TO FWA AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE COCKPIT EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
